# SDR S8A2009F00001

- Difficulty date: April 15, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N548LR
- Make and model: Braero HAWKER1000
- Aircraft serial: 259048
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: M832481010
- Condition: Failed
- Location: Hyd System
- Part time: 2,863 hours
- Component: Actuator
- Component part number: AIR454041
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED ON REPO LEG WITH ONLY CREW ON BOARD.  ON CLIMBOUT NOTICED NR 2 SYS LOW PRESSURE LIGHT CAME ON FOLLOWED BY MAIN HYD LOW LEVEL LIGHT AND NR. 1 SYS LO-PRESSURE LIGHT.  SEVERAL MINUTES LATER AUX LO-LEVEL LIGHT CAME ON.  FLIGHT CREW RETURNED TO DEPARTURE AND DECLEARED AN EMERGENCY HAND PUMPED THE GEAR AND FLAPS DOWN AND MADE A UNEVENTFUL LANDING.  ACFT WAS TOWED OFF RUNWAY. INSP AND MX WAS ACCOMPLISHED BY OMP, FOUND THAT THE NOSE GEAR RETRACTION ACTUATOR RETURNE LINE FITTING O-RING HAD RUPTURED AND BLED OUT HYDR FLUID FROM THE SYSTEM.  REPAIRED ACTUATOR WITH NEW O-RING, SERVICED HYDR, ACCOMPLISHED GEAR SWING AND FLAP EXT.  OPS CHECK IAW AMM.  TEST FLIGHT IS TO BE ACCOMPLISHED PRIOR TO RELEASE FOR REV SERVICE.  (K)
